Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

troubledface

Veteran Member
  • Total Reviews

    0
  • Content Count

    68
  • Joined

  • Last visited

Community Reputation

0 Neutral

About troubledface

  • Rank
    Junior Member
  1. i had almost perfect skin, from doing accutane twice. then i started antidepressents and a week andhalf into taking them, BOOM. my skin is disgusting. has any one else had any problems with antidepressent related acne? and i really dont think it hadanything to do with the accutane, it looked like i was gonna be clear for at least a few more months....
  2. Ive heard at least 5 people say cottage cheese helps their skin. I always thought dairy was bad for it. What do you think? Do any of you eat it?
  3. i got a small rash on my wrist but after a few days it went away, i think it happens a lot for people on tane
  4. I just got it too! for me its amazing. first time i used it i was like yes!!!! give it some time, its great stuff. it doesnt seem to make me break out either. for me its the best cleanser and lotion (the tinted green stuff) is the best ive ever used
  5. Id say do it. Thers a big chance it wont ever come back and even IF it does come back, it will be milder.
  6. What bull. Maybe it comes back worse for 1 in 500 people but IF it does come back, it comes back milder. aaaaanddddddd your liver repairs itself. what a crappy article.
  7. I wondering if all this stuff we are doing to our faces, like burning it with topicals and over drying it and taking antibiotics,all this stuff from perscriptions, are we going to look old and wrinkley by the time we are 30? i mean i dont know about you but ive put my skin through a lot. what do you think?
  8. get eye drops for red eyes and eyedrops for moisture, switch off and itll go away visine is good
  9. accutane. im fully and thoroughly behind it and i think a lot of people would agree. its worth it a few annoying side effects.
  10. also- next to a gentle shampoo, really try not to wash your hair as often as your would. (you dont really need to anyway because your hair is most likely dry) the natural oils that your scalp produce will help it from thinning also if your hair just looks dry and crappy find "shine" products or oils you can put in your hair mines a little thinner but its not so bad because i have really think hair to begin with dandruff shampoo every other day or two and some oil, im fine *thick hair
  11. eye drops. VISINE is great and when they are dry and itchy it feels so good to put eye drops in them. (im on accutane too.)
  12. For me thats the worst side effect- flushing. I haaaaaaaaate having a red face. I find drinking a lot a lot a lot of water helps and NO SUN. Standing in the sun for more than five minutes can trigger it.
  13. I dont know a lot about antidepressents because I havent ever been on them but one of my best friends was put on them, zoloft or paxil i cant remember and her skin got really bad and she gained some weight. it can mess with your hormones i assume. and when two years she got off them, she was able to lose the weight and her skin got better. crazy coincidence? i dont know..... maybe it doesnt happen to everyone but i think its definately a possibilty
  14. i didnt realize and i didnt get a blood test or have a doctors appointment set up and i ran out! so i wont be going for a week. yaaaaaay ill be expecting a breakout! daaaamnit. oh well at least my skin will have a break from being so dry.
  15. I was on it for 5 months, 60-80 mgs. I was perfectly clear for3months but it slowly crept back ( a lot more mildly) im on it again and i think the results will last this is mytheory-for teenagers, especially girls its a little more likely to come back. if your at the climax of puberty you are less likely to see amazing effects because your hormones are still crazy. especially girls with their periods and all.
×